# SDR CALA2018031600927

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 62,217 hours, 21,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A DENT AT 15 INCHES FROM THE FWD EDGE, AND 10.5 INCHES FROM BOTTOM.  REPAIRED IAW SRM 52-00-01, FIG 201.
